Preprint 12/2015

Quantitative estimates on the periodic approximation of the corrector in stochastic homogenization

Antoine Gloria and Felix Otto

Contact the author: Please use for correspondence this email.
Submission date: 17. Feb. 2015
Pages: 28
published in: ESAIM / Proceedings, 48 (2015), p. 80-97 
DOI number (of the published article): 10.1051/proc/201448003
Bibtex
Download full preprint: PDF (341 kB)

Abstract:
This article corresponds to a course given by F. Otto at the summer school CEMRACS 2013 in Luminy, France.

03.07.2017, 01:42